# SDR NOCA201110200511

- Difficulty date: October 20, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Part number: 011801301
- Condition: Inoperative
- Location: Primary Observer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIMARY OBSERVER'S SEAT INOPERATIVE DUE TO SEAT BELT SYSTEM INOPERATIVE.  REMOVED AND REPLACED FIRST OBSERVER RESTRAINT SYSTEM REFERENCE AMM 25-11-04. OPS NORMAL.
